# SDR SWAA2022040533503

- Difficulty date: December 13, 2019
- Submitted: April 5, 2022
- Operation: Air carrier
- Aircraft: N8306H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36983
- Aircraft time: 26,834 hours, 11,654 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Buckled
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OK TO APPLY CIC AND PERFORMING BUYBACK OF FWD WET AREA FLOOR BOARDS FOUND L/H CREASE BEAM WEB BUCKLED BETWEEN STA 360 AND 380 STR 17L AREA / REMOVED NAD REPLACED/REPAIRED LH CREASE BEAM SHCAR WEB BETWEEN STA 360 AND 380 STR 17L IAW EA 192599 IR
